# SDR SWAA2015082743267

- Difficulty date: August 20, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 57,663 hours, 33,660 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: SI7570964
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE STRINGER, CRACKED INBD OF NR 2 ENG PYLON.  R & R STRINGER IAW SRM.
